# SDR DL777020594

- Difficulty date: May 24, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 11,535 hours, 2,578 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AT CRUISE FL370 CARGO HEAT AFT EICAS LIGHT ILLUMINATED.  CHECKED ELEC SYNOPTIC-SHOWED NO POWER LT MAIN BUS.  FUEL SYNOPTIC SHOWED LT AFT AND RT FWD FUEL PUMP SHOWS INOP.  DIVERTED TO JFK.  DUMPED FUEL.  LT NOZZLE SHOWS INOP ON SYNOPTIC W/EICAS AUTO JETTISON.  NUMEROUS STATUS LIGHTS TO INCLUDE ELMS P110 PANEL.  T/S PER FIM MSG24-18801 AND PER MCC REQUEST.  SWAPPED P110   POWER SUPPLY CARD S/N-1819 WITH P310 POWER SUPPLY CARD S/N 1851.  PERFORMED INITIAL SELF TEST ON MAT, NO FAULT.  NO ACTIVE MSG, RAN BOTH ENGINES WITH ELECTRICAL LOADED ON.  NO FAULTS.
